# SDR USAA950726

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 1133022
- Condition: Corrosion
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1.5 INCH BY 3 INCH CORROSION, BS 500 PLUS 6 INCHES BL 0.  REPLACED CHANNEL WITH NEW CHANNEL SRM 51-10-02.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (W)
